Alert archive / Colorado / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 125, NWS Pueblo, CO

June 26, 2017Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 26, 2017, 5:56 PM MDT for Pueblo County, Colorado. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2017, 5:56 PM MDT (23:56 UTC)
Expired
Jun 26, 2017, 6:30 PM MDT
In force
34 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 54 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:57 PM MDTHAIL 11 N Pueblo West, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2017-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 351 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2017-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
351 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1373 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

077 
WUUS55 KPUB 262356
SVRPUB
COC101-270030-
/O.NEW.KPUB.SV.W.0125.170626T2356Z-170627T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
556 PM MDT MON JUN 26 2017

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Pueblo County in southeastern Colorado...

* Until 630 PM MDT

* At 555 PM MDT, a severe thunderstorm was located near Pueblo
  Reservoir, or 9 miles west of Pueblo, moving east at 10 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Pueblo, Pueblo West, Pueblo Reservoir and Salt Creek. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3816 10485 3841 10487 3840 10458 3812 10458
TIME...MOT...LOC 2355Z 286DEG 8KT 3831 10477 

HAIL...1.00IN
WIND...<50MPH
 
$$

28
2 follow-up statements
068 
WWUS55 KPUB 270008
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
608 PM MDT MON JUN 26 2017

COC101-270030-
/O.CON.KPUB.SV.W.0125.000000T0000Z-170627T0030Z/
Pueblo CO-
608 PM MDT MON JUN 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR WEST CENTRAL PUEBLO COUNTY...

At 607 PM MDT, a severe thunderstorm was located over Pueblo
Reservoir, or near Pueblo, moving southeast at 25 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Pueblo, Pueblo Reservoir, Salt Creek and Pueblo West. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of 
a building.  This storm is also producing very heavy rain with rain 
rates of 2 inches or more per hour.  Watch for flooded roadways.

&&

LAT...LON 3835 10487 3833 10459 3812 10458 3816 10485
TIME...MOT...LOC 0007Z 300DEG 20KT 3826 10471 

HAIL...1.00IN
WIND...<50MPH
 
$$

28
087 
WWUS55 KPUB 270026
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
626 PM MDT MON JUN 26 2017

COC101-270036-
/O.EXP.KPUB.SV.W.0125.000000T0000Z-170627T0030Z/
Pueblo CO-
626 PM MDT MON JUN 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PUEBLO COUNTY
WILL EXPIRE AT 630 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail
and heavy rain are still possible with this thunderstorm.

LAT...LON 3835 10487 3833 10459 3812 10458 3816 10485
TIME...MOT...LOC 0026Z 286DEG 8KT 3825 10466 

$$

28

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:26 PM MDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jun 26, 3:26 PM MDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
326 PM MDT Mon Jun 26 2017

.SHORT TERM...(This evening through Tuesday)
Issued at 325 PM MDT Mon Jun 26 2017

Currently...

Isolated to scattered showers and thunderstorms are developing over
the mountain areas early this afternoon, while a severe thunderstorm
near Kit Carson will continue to drop south over the next couple of
hours approaching Kiowa County.  Temperatures are warm with lower to
mid 80s across the Eastern Plains and dewpoints remain elevated in
the mid to upper 50s, providing fuel for thunderstorm development
this afternoon.

Through Tonight...high pressure aloft will start to shift eastward
across Colorado with westerly flow developing statewide late tonight.
This evening, an upper level impulse will shift southeast across
Colorado in the northwest flow aloft.  This will help trigger
thunderstorms across the area through the evening hours.  Low level
southeast flow will keep moisture banked up over the mountain areas
which will likely aid in precipitation generation.  Modest
instability and shear may allow for one or two storms to become
strong, if not severe through this evening.  High-res model data has
slowly been ramping thunderstorm coverage this morning, so have
higher confidence that coverage will be greater than previously
forecast.  Locations over the Mountains, southeast into the Plains,
generally south of Highway 50 will see the best chances through the
evening hours.  Threat include lightning, locally heavy rainfall and
hail approaching nickel size.  Given the moisture content in the
atmosphere, burn scars may be under the threat for locally heavy
rainfall and flash flooding potential.  Thunderstorm activity should
spread south and east overnight clearing the region by 3 am.  Dry
conditions are expected to prevail into Tuesday morning.

Tuesday...the upper ridge will shift east into the Central Plains
tomorrow with westerly zonal flow increasing across the area through
the afternoon.  Expect increased mixing of westerly flow and dry air
down into the San Luis Valley, and east into the I-25 corridor.
This will also help temperature warm into the mid 90s for much of
the region.  Red flag conditions are expected to be present in the
San Luis Valley and Fremont County where fuels are deemed critical.
Elsewhere, the I-25 corridor will dry out, but fuels are not
considered critical at this time.

The main question will be what happens to the east, generally from
an Eads to Kim line.  Models have been generating convection along a
boundary by mid afternoon and tracking it east into western Kansas
by the evening hours.  Sufficient CAPE and shear will be present to
strong to severe storms, but coverage looks pretty minimal at this
point.  For areas east of this line, be prepared for a severe storm
or two during the afternoon and evening with large hail and gusty
outflow winds being the primary threats.  Mozley

.LONG TERM...(Tuesday night through Monday)
Issued at 325 PM MDT Mon Jun 26 2017

Tuesday night through Thursday...Westerly zonal flow settles in
across the region, providing for dry and warm conditions. Convection
is expected to be isolated at best as the westerly flow pushes the
drier air into the plains, and storm activity will likely focus on
wherever the dryline resides along the CO/KS border. Temps will
climb into the 80s for the high valleys, and upper 80s to mid 90s
for the e plains. An upper low crossing Canada and northern Montana
will push a cold front south, reaching the eastern Colorado plains
on Thu. The front is forecast to drop south across the Palmer Divide
late Thu aftn, and should be late enough to not affect the max temp
for Thu.

Friday and Saturday...The Thu aftn cold front will produce easterly
upslope flow across the e plains for both Fri and Sat, cooling temps
and causing a slight increase in pcpn chances, especially for Sat
aftn and eve. Look for high temps in the upper 70s and 80s for most
locations both days.

Sunday and Monday...There are some differences between the models,
but in general the trend is for high pressure to rebuild back into
the desert SW. This will bring warmer temps and isolated diurnal
convection to the mts and e plains. Look for max temps in the 80s
for the high valleys,  and upper 80s to lower 90s for the e plains.
Moore

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 325 PM MDT Mon Jun 26 2017

VFR conditions expected through the next 24 hours at all three
terminals. Thunderstorms may be possible at KCOS and KPUB through
this evening, and if one should pass over the terminal, it could
bring reduced VIS and CIGS. Expect increasing winds at the terminals
for Tuesday afternoon as flow turns more westerly across the region.
Wind gusts to near 30 kts are possible at all three terminal.  Mozley

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from noon to 8 PM MDT Tuesday for COZ222-224.

&&

SHORT TERM...MOZLEY
LONG TERM...MOORE
AVIATION...MOZLEY
Hazardous weather outlook, Jun 26, 11:18 AM MDT, 6 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1118 AM MDT Mon Jun 26 2017

COZ058>089-093>099-271730-
Western Mosquito Range/East Lake County Above 11000 Ft-
Leadville Vicinity/Lake County Below 11000 Ft-
Eastern Sawatch Mountains above 11000 Ft-
Western Chaffee County Between 9000 and 11000 Ft-
Central Chaffee County Below 9000 Ft-
Western Mosquito Range/East Chaffee County above 9000Ft-
Saguache County West of Continental Divide Below 10000 Ft-
Saguache County East of Continental Divide below 10000 Ft-
La Garita Mountains Above 10000 Ft-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft-
Eastern San Juan Mountains Above 10000 Ft-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1118 AM MDT Mon Jun 26 2017

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are forecast to develop over the mountains by mid
afternoon will have the capability of producing locally heavy
rainfall. If one of these storms should form over a recent burn
scar, then flash flooding would be possible, especially over the
Hayden Pass and Junkins Burn Scars.

Strong to marginally severe thunderstorms will be possible this
afternoon and evening over most of the Eastern Plains. These
storms will be capable of wind gusts to near 60 mph and hail up
to the size of quarters.

All storms will produce cloud to ground lightning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

On Tuesday, isolated to scattered showers and thunderstorms can be
expected across the area. A few storms across the far southeast
plains will be marginally severe, with hail around quarter size,
wind gusts around 60 mph. Locally heavy rainfall and lightning can
also be expected with these storms.

Then, mainly isolated storms, with cloud to ground lightning,
wind gusts around 50 mph, and small hail will be possible during
the afternoons and evenings from Wednesday through Sunday.

Locations over the mountains and the San Luis Valley will see
elevated fire weather conditions Tuesday through Thursday.
Increasing westerly winds and low humidity values are expected,
however, much will depend on fuel status. Use caution with any
expected outdoor burning activities.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and this evening across most of
Southeastern Colorado.

88/88

In the hours before

Special weather statement, Jun 26, 4:32 PM MDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
432 PM MDT MON JUN 26 2017

COZ095-262315-
Western Kiowa County CO-
432 PM MDT MON JUN 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIOWA COUNTY UNTIL
515 PM MDT...

At 432 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Haswell, or 31 miles northwest of Lamar, moving south
at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of south central Kiowa
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3849 10311 3849 10286 3828 10282 3828 10318
TIME...MOT...LOC 2232Z 002DEG 15KT 3842 10302

BL
Special weather statement, Jun 26, 4:35 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
435 PM MDT MON JUN 26 2017

COZ065-069-070-262315-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
435 PM MDT MON JUN 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALAMOSA...
NORTHEASTERN RIO GRANDE AND SOUTH CENTRAL SAGUACHE COUNTIES UNTIL 515
PM MDT...

At 435 PM MDT, Doppler radar was tracking a strong thunderstorm over
La Garita, or 32 miles northwest of Alamosa, moving southeast at 20
mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Monte Vista, Center and La Garita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3783 10638 3794 10624 3779 10585 3753 10616
TIME...MOT...LOC 2235Z 306DEG 16KT 3783 10624

kam
Special weather statement, Jun 26, 4:45 PM MDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
445 PM MDT MON JUN 26 2017

COZ070>073-262330-
Southern San Luis Valley-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
445 PM MDT MON JUN 26 2017

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

Central Alamosa County in southeastern Colorado...
Western Huerfano County in southeastern Colorado...
Northwestern Costilla County in south central Colorado...

Strong heating of the ground and the resulting unstable atmosphere
can cause strong dust devils and landspouts to form. Winds could
approach 60 mph in the strongest dust devils, which could damage
weaker structures and sandblast anything in their path.

If you see a strong dust devil or landspouts approaching, go to
shelter in a building or vehicle.  Do not drive into them. The rapid
change in winds could cause you to lose control of your vehicle, and
could damage the exterior of your vehicle, or cause tempered glass
windows to shatter.

Occasionally, dust devils move into an area of updrafts of rapidly
building clouds.  The result can be an intensification of the dust
devil circulation, which develops into a short-lived tornado.
Special weather statement, Jun 26, 5:08 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
508 PM MDT MON JUN 26 2017

COZ077-079-083-270000-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
508 PM MDT MON JUN 26 2017

...SPECIAL WEATHER STATEMENT...

At 507 PM MDT, Doppler radar was tracking a strong thunderstorm over
Royal Gorge, or 38 miles west of Pueblo, moving east at 15 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Florence, Royal Gorge and Canon City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3838 10542 3853 10534 3848 10505 3822 10521
TIME...MOT...LOC 2307Z 285DEG 11KT 3842 10530

MOORE
Special weather statement, Jun 26, 5:09 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
509 PM MDT MON JUN 26 2017

COZ081>083-270000-
Canon City Vicinity/Eastern Fremont County CO-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
509 PM MDT MON JUN 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TELLER COUNTY UNTIL
600 PM MDT...

At 508 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cripple Creek, or 20 miles west of Colorado Springs, moving southeast
at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cripple Creek and Victor.

LAT...LON 3870 10533 3879 10533 3889 10517 3873 10504
      3865 10521 3870 10523
TIME...MOT...LOC 2308Z 320DEG 10KT 3878 10520

28
Special weather statement, Jun 26, 5:54 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
554 PM MDT MON JUN 26 2017

COZ086-270030-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
554 PM MDT MON JUN 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO COUNTY UNTIL
630 PM MDT...

At 553 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pueblo West, or 9 miles northwest of Pueblo. This storm was nearly
stationary.

Nickel size hail has been reported with this storm.

Locations impacted include...
Southwestern Pueblo, Pueblo West and Pueblo Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3822 10486 3840 10487 3839 10466 3816 10464
TIME...MOT...LOC 2353Z 267DEG 4KT 3832 10477

28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:19 PM MDTSevere Thunderstorm WarningPUBLas Animas26 min
Jun 25, 6:25 PM MDTSpecial Weather StatementPUB50 min
Jun 25, 6:46 PM MDTSevere Thunderstorm WarningPUBLas Animas29 min
Jun 25, 7:14 PM MDTSpecial Weather StatementPUBHuerfano31 min
Jun 25, 7:18 PM MDTSpecial Weather StatementPUB27 min
Jun 25, 7:27 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jun 25, 8:45 PM MDTSpecial Weather StatementPUBHuerfano30 min
Jun 25, 9:15 PM MDTSpecial Weather StatementPUBHuerfano30 min
Jun 25, 9:44 PM MDTSpecial Weather StatementPUBHuerfano31 min
Jun 26, 2:52 PM MDTRed Flag WarningPUBAlamosa, Conejos, Costilla, Fremont, Rio Grande, Saguache29 hr
Jun 26, 3:42 PM MDTSevere Thunderstorm WarningPUBKiowa48 min
Jun 26, 3:49 PM MDTSevere Thunderstorm WarningPUBBaca26 min
Jun 26, 4:19 PM MDTSpecial Weather StatementPUBBaca41 min
Jun 26, 4:25 PM MDTSevere Thunderstorm WarningPUBBaca35 min
Jun 26, 4:27 PM MDTFlash Flood WarningPUBCuster, Pueblo3 hr
Jun 26, 4:32 PM MDTSpecial Weather StatementPUBKiowa43 min
Jun 26, 4:35 PM MDTSpecial Weather StatementPUBAlamosa40 min
Jun 26, 4:59 PM MDTSevere Thunderstorm WarningPUBBaca31 min
Jun 26, 5:08 PM MDTSpecial Weather StatementPUBFremont52 min
Jun 26, 5:09 PM MDTSpecial Weather StatementPUBTeller51 min
Jun 26, 5:14 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont26 min
Jun 26, 5:15 PM MDTSevere Thunderstorm WarningPUBFremont, Pueblo30 min
Jun 26, 5:18 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa23 min
Jun 26, 5:40 PM MDTSevere Thunderstorm WarningPUBBaca35 min
Jun 26, 5:49 PM MDTAreal Flood AdvisoryPUBFremont, Pueblo116 min
Jun 26, 5:54 PM MDTSpecial Weather StatementPUBPueblo36 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.